| Model Number |
MAF-TM2 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned, and the evaluation found no malfunctions aside from the allegation reported in b5.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the airway mobilescope exhibited insertion site, flexible tube, coating peeling.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Corrected field: g3.The aware date in initial medwatch should be 4 apr-2024.Additional information added to field d4 (udi), h3 and h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 3 years since the subject device was manufactured.Based on the results of the investigation, it was presumed that event caused by stress from repeated use, external factors, or handling of the device.However, a definitive root cause could not be determined.Olympus will continue to monitor field performance for this device.